# SDR DALA2021040902092

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 67,834 hours, 31,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 3254 IMPROPERLY INSTALLED SLIDE RAFT PASSENGER CREW DOOR 832 INFLATION CABLE AT AFT GALLEY AREA. CORRECTIVE ACTION: R/R SLIDE RAFT IAW DELTA WORKCARD AMDS 2561-4001-LA. (1775781)
